On a Caputo Fractional Differential Inclusion with Integral Boundary Condition for Convex-Compact and Nonconvex-Compact Valued Multifunctions
Kragujevac Journal of Mathematics, Tome 41 (2017) no. 1, p. 143
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
In this paper, we investigate a Caputo fractional differential inclusion with integral boundary condition under different conditions. First, we investigate it for $L^{1}$-Caratheodory convex-compact valued multifunction. Then, we investigate it for nonconvex-compact valued multifunction via some conditions. Also we give two examples to illustrate our results.
Classification :
34A60 34B15
Keywords: Fixed point, fractional differential inclusion, integral boundary value problem
Keywords: Fixed point, fractional differential inclusion, integral boundary value problem
@article{KJM_2017_41_1_a8,
author = {SH. Rezapour and V. Hedayati},
title = {On a {Caputo} {Fractional} {Differential} {Inclusion} with {Integral} {Boundary} {Condition} for {Convex-Compact} and {Nonconvex-Compact} {Valued} {Multifunctions}},
journal = {Kragujevac Journal of Mathematics},
pages = {143 },
year = {2017},
volume = {41},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2017_41_1_a8/}
}
TY - JOUR AU - SH. Rezapour AU - V. Hedayati TI - On a Caputo Fractional Differential Inclusion with Integral Boundary Condition for Convex-Compact and Nonconvex-Compact Valued Multifunctions JO - Kragujevac Journal of Mathematics PY - 2017 SP - 143 VL - 41 IS - 1 UR - http://geodesic.mathdoc.fr/item/KJM_2017_41_1_a8/ LA - en ID - KJM_2017_41_1_a8 ER -
%0 Journal Article %A SH. Rezapour %A V. Hedayati %T On a Caputo Fractional Differential Inclusion with Integral Boundary Condition for Convex-Compact and Nonconvex-Compact Valued Multifunctions %J Kragujevac Journal of Mathematics %D 2017 %P 143 %V 41 %N 1 %U http://geodesic.mathdoc.fr/item/KJM_2017_41_1_a8/ %G en %F KJM_2017_41_1_a8
SH. Rezapour; V. Hedayati. On a Caputo Fractional Differential Inclusion with Integral Boundary Condition for Convex-Compact and Nonconvex-Compact Valued Multifunctions. Kragujevac Journal of Mathematics, Tome 41 (2017) no. 1, p. 143 . http://geodesic.mathdoc.fr/item/KJM_2017_41_1_a8/